# SDR VNAA2013070200002

- Difficulty date: July 2, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 22,923 hours, 23,052 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Damaged
- Location: Tail
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  A LIGHTNING STRIKE TO ACFT.  ACFT LANDED WITHOUT INCIDENT. MX TROUBLESHOT, R & R THE UPPER TAIL NAVAGATION LIGHT ASSY, AND STATIC WICKS IAW ACFT MANUALS.  CHECKS WERE PERFOMED IAW THE ACFT MANUALS AND ACFT WAS RELEASED FOR SERVICE.
